Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 10, 2009, 9:33 PM CST for 12 counties in Texas. It was in force for 42 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 9:33 PM CST (03:33 UTC)
- Expired
- Feb 10, 2009, 10:15 PM CST
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 9:35 PM CST | HAIL 1 | 3 Ne San Antonio, TX | WIND NEAR 55 MPH AND 0.51 INCHES IN 30 MINUTES. |
| Feb 10, 9:40 PM CST | HAIL 0.25 | 1 W Bastrop, TX | HAIL REPORTED NEAR STRONG INSURANCE SERVICES. |
| Feb 10, 9:41 PM CST | HAIL 0.25 | 2 Ne San Antonio, TX | WINDCREST |
| Feb 10, 9:45 PM CST | HAIL 0.5 | 1 N Austin, TX | 15TH STREET |
| Feb 10, 9:45 PM CST | HAIL 0.5 | 5 Nne Pflugerville, TX | |
| Feb 10, 9:46 PM CST | HAIL 0.25 | 10 Nnw Austin, TX | |
| Feb 10, 9:46 PM CST | HAIL 0.5 | 7 N Austin, TX | HWY 183 AND MOPAC |
| Feb 10, 9:48 PM CST | HAIL 0.5 | 10 Nnw Austin, TX | NEAR HIGHWAY183 AND BRAKER ROAD |
| Feb 10, 9:55 PM CST | TSTM WND DMG | 7 Ne Austin, TX | NUMEROUS REPORTS OF TREES DOWN BLOCKING THE INTERSECTION OF BLUFF BEND DRIVE AND NEWPORT AVENUE |
| Feb 10, 9:55 PM CST | HAIL 0.75 | 1 S Pflugerville, TX | |
| Feb 10, 10:25 PM CST | HAIL 0.5 | 11 Sse Thrall, TX | |
| Feb 10, 10:25 PM CST | HAIL 0.5 | 11 Wnw Thrall, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1589 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 110333
SVREWX
TXC013-021-029-055-091-177-187-209-287-453-491-493-110415-
/O.NEW.KEWX.SV.W.0005.090211T0333Z-090211T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ATASCOSA COUNTY...
BASTROP COUNTY...
EASTERN BEXAR COUNTY...
CALDWELL COUNTY...
EASTERN COMAL COUNTY...
WESTERN GONZALES COUNTY...
GUADALUPE COUNTY...
EASTERN HAYS COUNTY...
WESTERN LEE COUNTY...
TRAVIS COUNTY...
EASTERN WILLIAMSON COUNTY...
WILSON COUNTY...
* UNTIL 1015 PM CST.
* AT 924 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BARTLETT TO 20 MILES SOUTHWEST OF
ELMENDORF...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
GRANGER TO POTEET...AND MOVING SOUTHEAST AT 50 MPH. THESE STORMS
HAVE A HISTORY OF PRODUCING QUARTER-SIZE HAIL AND WINDS GREATER
THAN 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ZORN...UHLAND...TAYLOR AND NEW BERLIN BY 940 PM CST...
STAPLES...SEGUIN...NIEDERWALD AND MUSTANG RIDGE BY 945 PM CST...
THRALL AND SUTHERLAND SPRINGS BY 950 PM CST...
LAT...LON 3074 9726 3048 9715 3056 9701 3057 9696
3053 9690 3050 9689 3047 9690 3046 9687
2925 9771 2892 9818 2925 9860 3085 9753
TIME...MOT...LOC 0332Z 298DEG 44KT 3076 9745 2906 9851
$$1 follow-up statement
000
WWUS54 KEWX 110356
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CST TUE FEB 10 2009
TXC013-021-029-055-091-177-187-209-287-453-491-493-110415-
/O.CON.KEWX.SV.W.0005.000000T0000Z-090211T0415Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-HAYS TX-CALDWELL TX-
COMAL TX-GUADALUPE TX-GONZALES TX-BEXAR TX-WILSON TX-ATASCOSA TX-
956 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR NORTH CENTRAL ATASCOSA...WILSON...EASTERN BEXAR...WESTERN
GONZALES...GUADALUPE...EASTERN COMAL...CALDWELL...EASTERN HAYS...
BASTROP...WESTERN LEE...TRAVIS AND EASTERN WILLIAMSON COUNTIES...
AT 949 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM HARE TO 11 MILES SOUTH OF FAIRVIEW...OR ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF TAYLOR TO 11 MILES EAST OF
PLEASANTON...MOVING SOUTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCNEIL...TILMON...MCMAHAN AND TAYLORSVILLE BY 1005 PM CST...
DELHI...ALUM CREEK...HILLS PRAIRIE AND UPTON BY 1010 PM CST...
LEO AND JEDDO BY 1015 PM CST...
LAT...LON 3074 9726 3048 9715 3056 9701 3057 9696
3053 9690 3050 9689 3047 9690 3046 9687
2925 9771 2892 9818 2925 9860 3085 9753
TIME...MOT...LOC 0356Z 298DEG 44KT 3062 9715 2892 9822
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 7:30 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 10, 7:30 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 730 PM CST TUE FEB 10 2009 .UPDATE... STRONGER CONVECTION ALONG THE COLD FRONT WAS SKIRTING OFF TO THE NORTHEAST AT THIS TIME...AND COULD STILL SEE ISOLATED SEVERE STORMS ACROSS THE NE/ERN COUNTIES LATE THIS EVENING. MAIN CONCERN THUS FAR HAS BEEN HIGH WINDS IN THE FAR WESTERN CWA AND THE HIGH WIND WARNING WILL CONTINUE UNTIL 8 PM. WILL LET THE WIND WARNING EXPIRE AS WINDS HAVE DROPPED BELOW CRITERIA. HOWEVER HAVE DECIDED TO EXPAND THE WIND ADVISORY TO ALL AREAS AND EXTEND UNTIL 6 AM...AS IT APPEARS A TIGHT PRESSURE GRADIENT SUPPORTING AN ADVISORY WILL CONTINUE OVERNIGHT. ALSO ADDED BLOWING DUST TO THE WESTERN CWA ON AN EARLIER UPDATE FOR THIS EVENING...AND HAVE MOVED THE DUST CLOUD ACROSS THE CWA OVERNIGHT...ALTHOUGH THE DUST COULD BE MIXED WITH RAIN IN THE EAST EARLY WEDNESDAY MORNING...SO AREA CAR WASHES MIGHT HAVE A BUSY REMAINDER OF THE WEEK. && .PREV DISCUSSION... /ISSUED 533 PM CST TUE FEB 10 2009/ AVIATION... COMPLEX WEATHER PATTERN OVER THE NEXT 24 HOURS AS A STRONG WINTER STORM SYSTEM BARRELS EAST THROUGH NORTH TEXAS. BLUSTERY WEST WINDS OF 35 TO 45 MPH WILL REACH KDRT SHORTLY, AND KAUS-KSSF BY 03Z. AHEAD OF THE FRONT ISOLATED SHOWER AND THUNDERSTORMS COULD DEVELOP MAINLY KAUS AREA WITH THE POSSIBILITY OF HAIL BETWEEN 01Z AND 03Z. THE BLUSTERY WINDS WILL BRING MVFR-IFR CONDITIONS IN BLOWING DUST. BY 11Z THE STORM SYSTEM WILL HAVE LIFTED NORTHEAST OUT OF TEXAS AND NORTHWEST WINDS WILL HAVE SUBSIDED TO 15 TO 25 KTS. PREV DISCUSSION... /ISSUED 401 PM CST TUE FEB 10 2009/ DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM IS OVER NEW MEXICO TO WEST OF THE BIG BEND. THIS IS A VERY DYNAMIC SYSTEM. DIFFLUENCE IS INCREASING WITH AN UPPER JET OVER 100 KTS. LIFT IS RAPIDLY INCREASING. A DRYLINE AND PACIFIC COLD FRONT ARE MOVING EAST ACROSS WESTERN TEXAS. THESE FEATURES WILL MOVE ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS. STRONG MOISTURE CONVERGENCE WILL DEVELOP A SQUALL LINE OVER THE NORTHEASTERN HILL COUNTRY LATE THIS AFTERNOON THAT WILL BUILD SOUTHWEST WHILE CROSSING THE I-35 CORRIDOR THIS EVENING, AND THEN TOWARD THE COASTAL PLAINS AROUND MIDNIGHT. NAM FORECAST SOUNDINGS SHOW CAPES OF UP TO 2000 J/KG AND HELICITIES OF 300 TO 450 M2/S2 ACROSS THE NORTHEASTERN PARTS OF SOUTH CENTRAL TEXAS, INCLUDING THE AUSTIN METRO AREA FOR THIS EVENING. WILL KEEP THE POSSIBILITY OF SEVERE STORMS IN THE FORECAST FOR THOSE AREAS. THE MAIN THREAT REMAINS DAMAGING WINDS, ALTHOUGH A BRIEF TORNADO CAN NOT BE RULED OUT. A TIGHT PRESSURE GRADIENT AND SUBSIDENCE BEHIND THE FRONT WILL CREATE WIND ADVISORY CONDITIONS MAINLY THIS EVENING, ESPECIALLY RIO GRANDE PLAINS AND EDWARDS PLATEAU. THE GRADIENT WILL SLACKEN RAPIDLY WEDNESDAY AS THE SURFACE HIGH SETTLES INTO THE AREA AND WINDS WILL DECREASE IN THE AFTERNOON. HOWEVER, IT IS POSSIBLE THAT THE WIND ADVISORY MAY HAVE TO BE EXTENDED OVERNIGHT INTO WEDNESDAY. SURFACE HIGH MOVES OFF EAST ON THURSDAY, ALTHOUGH MOISTURE WILL BE SLOW TO RECOVER IN SPITE OF SOUTHERLY WINDS. ANOTHER UPPER LEVEL TROUGH AND COLD FRONT WILL MOVE ACROSS THE PLAINS ON FRIDAY, HOWEVER DYNAMICS WILL PASS FAR NORTH OF THE AREA WITH ONLY A FEW SHOWERS ACROSS FAR EASTERN AREAS. THE WEEKEND INTO EARLY NEXT MODELS SHOW DISAGREEMENTS AND INCONSISTENCIES. WESTERLY TO SOUTHWESTERLY FLOW ALOFT MAY BRING SOME UPPER TROUGHS AND POSSIBLE SOME WEAK OVERRUNNING, HOWEVER OTHER MODELS SHOW A STRONGER SOUTHERLY FLOW. THE MEX MOS/GFS MODEL SEEMS TOO BULLISH AND WILL ONLY GO WITH 10 OR 20 POPS FOR SUNDAY THROUGH TUESDAY. HAVE GENERALLY GONE WITH MEX TEMPERATURES, EXPECT WENT WARMER HIGHS FRIDAY DUE DOWNSLOPE/SUBSIDENCE AND MONDAY DUE LESS SKY COVER THAN MODEL, AND COOLER LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT DUE LIGHTER WINDS AND LOWER DEWPOINTS. HAVE GONE NEAR BETTER NAM DEWPOINTS FOR TONIGHT THROUGH THURSDAY. FIRE WEATHER... RED FLAG CONDITIONS CURRENTLY ACROSS THE LOWER PECOS VALLEY WILL SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THIS EVENING AND THE OVERNIGHT HOURS. RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WITH 20 FOOT WINDS OF 15 TO 25 MPH AND GUSTY CAN BE EXPECTED. THERE MAY BE A SLIGHT RECOVERY DURING THE OVERNIGHT, BEFORE RELATIVE HUMIDITIES FALL ON WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON FRIDAY AS ANOTHER PERIOD OF DRY AND WINDY CONDITIONS CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 50 75 43 73 56 / 40 0 0 - 10 AUSTIN BERGSTROM INTL AIRPORT 50 77 38 75 53 / 40 0 0 - 10 NEW BRAUNFELS MUNI AIRPORT 47 77 42 73 54 / 30 0 0 - 10 BURNET MUNI AIRPORT 49 74 42 72 52 / 40 0 0 - - DEL RIO INTL AIRPORT 46 75 43 75 50 / - 0 0 0 - GEORGETOWN MUNI AIRPORT 49 76 42 72 52 / 50 0 0 - - HONDO MUNI AIRPORT 47 76 39 74 52 / 10 0 0 0 - SAN MARCOS MUNI AIRPORT 47 77 42 74 54 / 30 0 0 - 10 LA GRANGE - FAYETTE REGIONAL 51 76 42 73 54 / 60 0 0 - 10 SAN ANTONIO INTL AIRPORT 49 77 45 74 56 / 20 0 0 0 10 STINSON MUNI AIRPORT 49 79 43 77 54 / 20 0 0 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE... GONZALES...GUADALUPE...KARNES...LAVACA...LEE...WILSON. RED FLAG WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE... VAL VERDE...ZAVALA. WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...BURNET...COMAL...DIMMIT... FRIO...GILLESPIE...HAYS...KENDALL...KERR...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...ZAVALA. HIGH WIND WARNING UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: EDWARDS...KINNEY...VAL VERDE. WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: EDWARDS...KINNEY...VAL VERDE. && 01/06
Hazardous weather outlook, Feb 10, 8:20 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 820 PM CST TUE FEB 10 2009 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 820 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN HILL COUNTRY AND MUCH OF THE NORTHEAST SECTIONS OF SOUTH CENTRAL TEXAS THIS EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. A WIND ADVISORY IS IN EFFECT ALL AREAS THROUGH 6 AM WEDNESDAY MORNING. A RED FLAG WARNING REMAINS IN EFFECT ALL AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 5 PM WEDNESDAY FOR LOW HUMIDITIES AND MODERATE TO STRONG WINDS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Feb 10, 6:39 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0637 PM NON-TSTM WND GST 1 N DEL RIO 29.39N 100.90W
02/10/2009 M61 MPH VAL VERDE TX ASOS
DEL RIO ASOS HAS WINDS 300 AT 48 MPH WITH GUSTS TO 61
MPH
&&
EVENT NUMBER EWX0900275
MCDONALDLocal storm report, Feb 10, 7:03 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND GST 1 E LAUGHLIN AFB 29.36N 100.77W
02/10/2009 M60 MPH VAL VERDE TX ASOS
LAUGHLIN AFB AUTOB REPORTED 310 AT 37 MPH GUSTING TO 60
MPH.
&&
EVENT NUMBER EWX0900276
MCDONALDLocal storm report, Feb 10, 8:58 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND GST 15 WSW DEL RIO 29.29N 101.13W
02/10/2009 E60 MPH VAL VERDE TX LAW ENFORCEMENT
POWER LINES DOWN IN DEL RIO AND BOATS OVER TURNED ON
LAKE AMISTAD.
&&
EVENT NUMBER EWX0900277
MCDONALDLocal storm report, Feb 10, 9:08 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 1 WSW HORSESHOE BAY 30.53N 98.37W
02/10/2009 M0.25 INCH LLANO TX COCORAHS
&&
EVENT NUMBER EWX0900278
MCDONALDLocal storm report, Feb 10, 9:15 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 1 WNW JOHNSON CITY 30.27N 98.41W
02/10/2009 E0.25 INCH BLANCO TX COCORAHS
&&
EVENT NUMBER EWX0900279
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 8:34 PM CST | Severe Thunderstorm Warning | EWX | Burnet | 26 min |
| Feb 10, 8:43 PM CST | Severe Thunderstorm Warning | EWX | Blanco | 32 min |
| Feb 10, 8:59 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall | 46 min |
| Feb 10, 9:14 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Travis and 1 more | 31 min |
| Feb 10, 10:07 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Lee and 3 more | 38 min |
| Feb 10, 10:39 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.